# SDR HEEA088506

- Difficulty date: July 11, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,103 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 412076620101
- Part serial: BT824
- Condition: Worn
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE UNIVERSAL WORN. REPAIRED.
